Journal article icon

Journal article

An important equation for the Anderson model - Comment

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0953-8984/8/6/018

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Chemistry, Physical and Theoretical Chem
Role:
Author
Journal:
JOURNAL OF PHYSICS-CONDENSED MATTER
Volume:
8
Issue:
6
Pages:
769-770
Publication date:
1996-02-05
DOI:
ISSN:
0953-8984
URN:
uuid:cf129f41-4a2a-4cf5-95db-9a782bfa6657
Source identifiers:
45090
Local pid:
pubs:45090

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP